# SDR FDEA201002220489

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 19,182 hours, 10,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5327049020000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEA TRACK 4 RT,FR 29 HAS 4 EA BROKEN SCALLOPS.  REMOVED DAMAGED SECTION OF SEAT TRACK 4RT AND INSTALLED SEAT TRACK SPLICE REPAIR AT TRACK 4RT BETWEEN FR 26 AND 30 IAW FREIGHTER SRM 53-10-16, PG 201.
